BibTeX record: journals/jcam/ChenL11

download as .bib file

@article{DBLP:journals/jcam/ChenL11,
  author    = {Wei Chen and
               Bingwen Liu},
  title     = {Positive almost periodic solution for a class of Nicholson's blowflies
               model with multiple time-varying delays},
  journal   = {J. Computational Applied Mathematics},
  volume    = {235},
  number    = {8},
  pages     = {2090--2097},
  year      = {2011},
  url       = {http://dx.doi.org/10.1016/j.cam.2010.10.007},
  doi       = {10.1016/j.cam.2010.10.007},
  timestamp = {Fri, 27 May 2011 19:49:01 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcam/ChenL11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}